RUS  ENG
Full version
JOURNALS // Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki // Archive

Zh. Vychisl. Mat. Mat. Fiz., 1994 Volume 34, Number 1, Pages 3–11 (Mi zvmmf2612)

This article is cited in 2 papers

Some continuous regularization methods for monotone equations

I. P. Ryazantseva

Nizhnij Novgorod

UDC: 517.988.8

MSC: Primary 65J15; Secondary 65J20, 47J25

Received: 20.01.1993


 English version:
Computational Mathematics and Mathematical Physics, 1994, 34:1, 1–7

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025